MAUDE Adverse Event Report: NUVASIVE PCM CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

NUVASIVE PCM CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 9500717
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Date of Event 06/11/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation as product remains in-situ nor is there an allegation of product malfunction.No x-ray films were provided to confirm the alleged event.Warnings ".Correct selection of the appropriate implant size and correct placement of the device are essential to ensure optimal performance and function of the device." precautions ".Before selection of the implant, it is also important to note: the presence of anatomical abnormalities and/or deformities may reduce the possibility of the surgeon to ensure proper placement of the implant.In some instances, there may be interferences that prevent implantation.In these instances, it may be necessary to perform a fusion procedure.The target disc level should be confirmed radiographically to ensure proper placement of the implant and during the whole procedure (e.G., for sizing and safe placement of the implant)." potential adverse effects on health ".There is also the risk that this surgical procedure will not be effective, and may not relieve or may cause worsening of preoperative symptoms.".
 
Event or Problem Description
Received a voluntary report that stated, on (b)(6) 2014, patient underwent a cervical procedure.Post-operative patient suffered a car accident.As per reporter neurosurgeon believes pcm implanted may be too large based on mri.At this time patient will not undergo a revision procedure.

Brand Name
PCM CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
NUVASIVE
7475 lusk boulevard
san diego CA 92121
MDR Report Key8689804
Report Number2031966-2019-00206
Device Sequence Number2359349
Product Code MJO
UDI-Device Identifier00887517601148
UDI-Public887517601148
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9500717
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2019
Initial Report FDA Received Date06/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;